MathSciNet Relay Station
MathSciNet bibliographic data
MR1307536 (96g:28003) 28A20 (28C15 60B11)
Kawabe, Jun The structure of measurable mappings with values in locally convex spaces. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1513–1515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement